MAUDE Adverse Event Report: SMITH & NEPHEW, INC. COUPLER HD 17.2MM AUTOCLAVABLE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

SMITH & NEPHEW, INC. COUPLER HD 17.2MM AUTOCLAVABLE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 72204725
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/10/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unknown procedure, the lens adapter is released from the thread of the mounted lens camera head again and again.No backup device was available.No delay and no patient injuries were reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
Additional information received by the manufacturer has identified that this event should be re-evaluated for mdr reporting.The additional information received from reporter states that procedure was completed with the same device.The reassessment determined that the issue does not meet the threshold for reporting and is a non-reportable event.This report was made based upon information which smith & nephew had not been able to investigate or verify prior to the required reporting date.

Brand Name
COUPLER HD 17.2MM AUTOCLAVABLE
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key9306939
Report Number3003604053-2019-00128
Device Sequence Number13919467
Product Code GCJ
UDI-Device Identifier00885556616727
UDI-Public00885556616727
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K153606
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number72204725
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/14/2019
Supplement Date Received by Manufacturer11/13/2019
Initial Report FDA Received Date11/11/2019
Supplement Report FDA Received Date11/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1